CSpace

Browse/Search Results:  1-10 of 51 Help

Selected(0)Clear Items/Page:    Sort:
Coherence as uncertainty 期刊论文
PHYSICAL REVIEW A, 2021, 卷号: 103, 期号: 4, 页码: 9
Authors:  Sun, Yuan;  Luo, Shunlong
Favorite  |  View/Download:0/0  |  Submit date:2021/10/26
Solutions for nonlinear Fokker-Planck equations with measures as initial data and McKean-Vlasov equations 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2021, 卷号: 280, 期号: 7, 页码: 35
Authors:  Barbu, Viorel;  Roeckner, Michael
Favorite  |  View/Download:7/0  |  Submit date:2021/04/26
Fokker-Planck equation  m-accretive  Measure as initial data  McKean-Vlasov stochastic differential equation  
Weak convergence and invariant measure of a full discretization for parabolic SPDEs with non-globally Lipschitz coefficients 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2021, 卷号: 134, 页码: 55-93
Authors:  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:0/0  |  Submit date:2021/10/26
Weak convergence  Invariant measure  Kolmogorov equation  Malliavin calculus  
On limiting behavior of stationary measures for stochastic evolution systems with small noise intensity 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 8, 页码: 1463-1504
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa;  Zhai, Jianliang
Favorite  |  View/Download:39/0  |  Submit date:2020/09/23
stationary measure  Lyapunov function  limit measure  support  Birkhoff center  stochastic evolution system  
NOISE-VANISHING CONCENTRATION AND LIMIT BEHAVIORS OF PERIODIC PROBABILITY SOLUTIONS 期刊论文
DIFFERENTIAL AND INTEGRAL EQUATIONS, 2020, 卷号: 33, 期号: 5-6, 页码: 273-322
Authors:  Ji, Min;  Qi, Weiwei;  Shen, Zhongwei;  Yi, Yingfei
Favorite  |  View/Download:16/0  |  Submit date:2020/09/23
A Revised Inverse Data Envelopment Analysis Model Based on Radial Models 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 5, 页码: 17
Authors:  Hu, Xiaoyin;  Li, Jianshu;  Li, Xiaoya;  Cui, Jinchuan
Favorite  |  View/Download:23/0  |  Submit date:2020/09/23
data envelopment analysis  efficiency index  multi-objective programing  slacks  
Approximation of Bernoulli measures for non-uniformly hyperbolic systems 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2020, 卷号: 40, 期号: 1, 页码: 233-247
Authors:  Liao, Gang;  Sun, Wenxiang;  Vargas, Edson;  Wang, Shirou
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:10/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:32/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form  
Energy conditional measures and 2D turbulence 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2020, 卷号: 61, 期号: 1, 页码: 22
Authors:  Flandoli, Franco;  Luo, Dejun
Favorite  |  View/Download:32/0  |  Submit date:2020/05/24